SCIENCE CHINA Information Sciences, Volume 64 , Issue 7 : 179202(2021) https://doi.org/10.1007/s11432-019-9902-y

An exact null controllability of stochastic singular systems

More info
  • ReceivedJan 3, 2019
  • AcceptedMay 23, 2019
  • PublishedMay 28, 2020


There is no abstract available for this article.


This work was supported by National Natural Science Foundation of China (Grant Nos. 61174081, 61273135). The authors would like to thank the anonymous reviewers for their helpful comments.


Appendixes A–F.


[1] Alabert A, Ferrante M. Linear stochastic differential-algebraic equations with constant coefficients. Electron Commun Probab, 2006, 11: 316-335 CrossRef Google Scholar

[2] Kalogeropoulos G I, Pantelous A A. On Generalized Regular Stochastic Differential Delay Systems with Time Invariant Coefficients. Stochastic Anal Appl, 2008, 26: 1076-1094 CrossRef Google Scholar

[3] Gao Z W, Shi X Y. Observer-based controller design for stochastic descriptor systems with Brownian motions. Automatica, 2013, 49: 2229-2235 CrossRef Google Scholar

[4] Liaskos K B, Stratis I G, Pantelous A A. Stochastic degenerate Sobolev equations: well posedness and exact controllability. Math Meth Appl Sci, 2018, 41: 1025-1032 CrossRef ADS Google Scholar

[5] Gashi B, Pantelous A A. Linear stochastic systems of descriptor type: theory and applications, safety, reliability, risk and life-cycle performance of structure and infrastructures. In: Proceedings of the 11th International Conference on Structure Safety and Reliability, 2013. 1047--1054. Google Scholar

[6] Gashi B, Pantelous A A. Linear backward stochastic differential systems of descriptor type with structure and applications to engineering. Probab Eng Mech, 2015, 40: 1-11 CrossRef Google Scholar

[7] Zhang W H, Zhao Y, Sheng L. Some remarks on stability of stochastic singular systems with state-dependent noise. Automatica, 2015, 51: 273-277 CrossRef Google Scholar

[8] Oksendal B. Stochastic Differential Equations: an Introduction With Application. New York: Springer-Verlag, 1998. Google Scholar

[9] Ge Z Q, Liu F, Feng D X. Pulse controllability of singular distributed parameter systems. Sci China Inf Sci, 2019, 62: 049201 CrossRef Google Scholar